# SDR SWAA2025091915090

- Difficulty date: September 15, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 34,494 hours, 16,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER LEFT HAND OVERWING EXIT LIGHT AT ROW 14 DOES NOT ILLUMINATE WHEN TESTED.   TROUBLESHOT FORWARD LOWER LEFT HAND OVERWING EXIT LIGHT AND FOUND FUSE OPEN ON M1694 POWER SUPPLY ON SWA TASK CARD TTG8Q0156GAQ.PERFORMED A GOOD OPERATIONAL TEST OF FORWARD LOWER LEFT HAND OVERWING EXIT LIGHT AT ROW 14 IAW SWA B737-800 AMM 33-51-06
